# SDR AWXA200700705

- Difficulty date: April 17, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 5007945249
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED L1 DOOR AFT FRAME, BS 347, S9L - S12L AT THE 4TH, 5TH, 6TH AND 7TH STOP PIN CUT OUTS.  REPAIRED L1 DOOR AFT FRAME, BS 347, S9L - S12L AT THE 4TH, 5TH, 6TH AND 7TH STOP PIN CUT OUTS IAW AWA ER 03-5210-07151-DH1.
